# SDR AALA201801039006

- Difficulty date: December 31, 2017
- Submitted: January 4, 2018
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 68,250 hours, 8,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT AT THE FRONT COAT CLOSET IS INOPERATIVE.  REPLACED EMERGENCY LIGHT IAW AMM 33-51-05-960-801. GOOD FOR SERVICE.
